# SDR USAA050597

- Difficulty date: May 6, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CORRODED 2 INCHES BY .6 INCHES BY .045 INCH DEEP, STRINGER 29L, STATION 1720.  REMOVED DAMAGED SECTION.  INSTALLED NEW STRINGER WITH SPLICES PER SRM 53-00-03 PAGE 101 AND FIG 201.  (M)
